# SDR SWIA200922156

- Difficulty date: June 10, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 17,334 hours, 14,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Isolator
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATORS CRACKED AT FS 621.  (C CHECK)  REPLACED PER SRM.
